It's now called VICTRELIS. Here's a link with tons of information. Good luck!!
Hi, I started on june 23rd, after 4 weeks SOC. So far, so good. It's not too bad. First day was intense. If this is as bad as it gets, no complaints here. I did notice that the INT tooks a few weeks to kick in and the riba sore throat has increased. I need a vaporizor and throat drops all the time now, but it keeps the throat happier. best wishes to you! BTW, I scheduled my VIC for 6:00 a.m., 2:00 p.m. and 10:00 p.m. I am now taking the RIBA at 6 and 2 with the VIC. makes it easier.
What was intense the first day? Interferon or victrelis? What do you mean by intense?
I'm glad things are going so good for you now. I am anxious to start and hopefully be lucky for once in my life and SVR. Thanks for sharing.
Hi I will be starting tx tomorrow and lead in with victrelis in 4 weeks. I was pretty anxious my self so I'm happy and releaved to get started. Also super scared. I'll try and keep you posted on how it goes. Good luck and I'll keep you in my prayers that evrything goes well for you.
Best of luck to you too. Although sides and tx anticipation are scary, I am honestly MORE scared of being on the 25% group that does not SVR on these new meds. Oh well, I guess only one way to fond out, right? Again, stay in touch and may the force be with you.
By the way, does anyone know if victrelis protocol is to stop treatment if 1log drop not achieved after 4 weeks of lead in with peg/riba?
My Fiancee' has started treatment one week ago, she had her first shot of peg interferon last friday 24th June.
The temperature in Texas is 105 degrees, in the middle of the night she had one quilt over her along with 3 blankets as she was shivering with the cold, her temperature was 103 hair and pillow soaking wet, severe
headache, Suffering with a very weak stomach all week which is a side affect of the medication. She will not be taking the Drug Boceprevir for another 3 weeks. This will be added after 4 weeks once they take the first blood count in which to see if the viral load has reduced then add Boceprevir for the remaining course. Total of 28 weeks / 7 months.
i am also about to start the victrelis as well as pegasys/copegus and am in my eighth week of treatment as of tomorrow...i really dont like the thought of more pills but if it cuts treatment down significantly then im all for it....i hope and pray that we all get through this together with the support and friendships we make along the way still intact...i have not been having very many side effects so far cept a headache at times, a bit of nausea here and there, and dozing out every once in awhile when i feel drained...so if that is the worst im going to feel then maybe it wont seem to take as long as i feel it to be right now....will be trying to keep track with you to see how you are doing and to help keep your spirits up in rougher times...
How has everyone who is currently on treatment with Boceprevir coping with their sleep?
Anyone experiencing loss of sleep?
hi I had a question, I am starting triple therapy in a few days. I know I have to start all three together. My question is do I start the pills when I start my injection, or just that same day? For example, if my schedule with the pills is 6 am, 2pm and 10 pm, does it matter at what time I give myself the injection? My doctor isnt in today and I was just wondering what other people did. I guess this just applies to the first day of injection. Thank you!
Hello and welcome to the forum.
I was told by my case manager to start the pills at 6 am (Riba and Incivek) and also take the 2 pm Incivek and the 6 pm Ribavirin. I was told it did not matter when I did my injection as long as it was the same day that I started the pills. So I started my pills in the am and I did my injection about 8:30 pm.
Hope that helps.